Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Mathematical methods for diffusion MRI processing
Authors: Lenglet, Christoph; Campbell, Jennifer S. W.; Descoteaux, Maxime; Haro, Gloria; Savadjiev, Peter; Wassermann, Demian; Anwander, Alfred; Deriche, Rachid; Pike, G. Bruce; Sapiro, Guillermo; Siddiqi, Kaleem; Thompson, Paul
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: NeuroImage
Volume: 45
Issue / Number: Issue 1, Supplement 1
Start Page: 111
End Page: 122
Document Type: Article
ID: 473611.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.